Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Onset of severe stomach pain post chicken pox treatment. Gastro tests normal, no relief with medicines. Options?

hello , i am Simran ,23 years old before 2 months i had suffered from chicken pox ...and after chicken pox i become weak and then my stomach pain started (hunger pain, vomiting type feelings,very restlessness ,more hungry , breathing problem ,gas in stomach, upper part of stomach ache ) then i saw a good doctor - gastro .....and gone through different tests(Ultrasound U/A,Blood test -liver function etc ....everything is normal. after eating lots of medicins then i started to go homeopathy......but their is no such fruitful result
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for positing your query.
As you had chicken pox and you might have used NSAIDs like aspirin, ibuprofen etc that can cause gastric discomfort. Sometimes diabetes may present with increase hunger,abdominal pain and nausea. However, you are advised to visit your doctor and get tests to rule out diabetes, thyroid dysfunction and drug induced peptic ulcers.
Hope it helps.
Take Care
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor